Skip to Content

User Reviews for Diovan to treat High Blood Pressure (Page 2)

The following information is NOT intended to endorse any particular medication. While these reviews might be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare practitioners.

Diovan Rating Summary

User Ratings
10
25% (13)
9
9% (5)
8
11% (6)
7
8% (4)
6
11% (6)
5
6% (3)
4
8% (4)
3
6% (3)
2
4% (2)
1
13% (7)
6.4/10 Average Rating
53 ratings from 59 user reviews

Compare all 287 medications used in the treatment of High Blood Pressure.

Reviews for Diovan

Susanna Currie Harper June 3, 2010

“I used several medications before my cardiologist prescribed Diovan. I have had wonderful results, no side effects of any type and would suggest Diovan to anyone needing their blood pressure controlled. I consider this medication a miracle! It has been for me! I m 66 years old and have used it for 7 years.”

10 / 10
MargeARK May 18, 2010

“I have been using Diovan for several years and it works great, however now my insurance company wants me to resort to Losartan. When I was on Lotensin it didn't do the job. Hope Losartan does.”

10 / 10
Irishdc May 15, 2010

“Yes, it lowered my blood pressure. I had, and still do, a persistent lingering dry cough, which led to many visits to the doctor's office: spirometry, chest xray, antibiotics, and more, to rule out any other reason for the cough. And I did hear from one of my co-workers later that her father had a similar experience, cough after taking Diovan. ”

3 / 10
Anonymous April 23, 2010

“I have been on this medication for about six years. At first it lowered my blood pressure but lately I am still in the 140s over 90s and recently started having ringing in my ears. During the time I was taking this I would become tired during the day and could not walk up one flight of stairs without being out of breath. I started on a workout regime for 9 months now to get into shape and still had fatigue and shortness of breath. I also started to have slight heart palpitations, so I decided to quit all medicines, keep track of my blood pressure and went to the doctor and told him my symptoms and plans. I changed my lifestyle to be much healthier than it had been with diet and exercise. No more fatigue and pressure is even better.”

pamslave April 6, 2010

“Controls my blood pressure but gives me stomach pain. Used to take 160 MG, had pain now I take 320/12.5 and I have terrible pains in my center and upper stomach. I am asking the doctor to try another pill. Can'tr take it any more!”

5 / 10
Anonymous April 4, 2010

“Taking drug for about 5 years and blood pressure stays around 140/93. All of a sudden started having ringing in ears and decided to go off Diovan after reading this was a side effect. Also noticed shortness of breath, weight gain and tiredness. Now blood pressure is about the same without Diovan or any other medication except still have the ringing in the ears.”

4 / 10
Hate Insurance Comp. January 19, 2010

“I have been taking 160mg/25 for 5 years & have had no problems. No side affects at all. Had to change as insurance company will not pay for it $126.00 month.”

9 / 10
Anonymous January 2, 2010

“I've been taking Diovan for 2 weeks now and so far, it has the fewest side effects (other than hives and painful walking) and gets my blood pressure down (144/88). My system is very sensitive,but with blood pressure running 176/100 and higher, I am thankful this helps.”

8 / 10
Anonymous December 9, 2009

“It works just fine without any side effects. I've been on it for 4 years.”

10 / 10
TURNKEY77 November 22, 2009

“I have taken this medication since it first hit the market and was really satisfied at first. Now many years later. Hair falling out. Diagnosed as Alopecia. Also muscle problems in chest cavity and extremities. I attribute this all to the medication and will ask it to be changed. ”

4 / 10
Anonymous November 20, 2009

“Been taking this medicine for three months. Was on Exforge. I am pleased with the results and also it helps me to lose weight. Lost 10 lbs in one month without trying. Need to loose 30 more lbs going for the gold. Side effect: makes me feel week at times other than that it appears to be working hopefully. I will be off medication when I lose the weight.”

8 / 10
Anonymous October 26, 2009

“I've taken Diovan for 5 years. It controlled my blood pressure for about 4 years and then my blood pressure started to rise. My only side effects that I am aware of is extremly cold feet and loss of sex drive. I have sinced switched to Metoprolol with no improvement and same side effects. Both of these drugs are expensive. I'm going to ask my doctor if I can be switched to Atenolol. According to description of this drug in Drugs.com, it seems to be the same, except you can get it from Walmart or Walgreen's for $4.”

2 / 10
Voko September 28, 2009

“The doctor put me on this medicine a few months ago and I have not had one headache since.”

8 / 10
Anonymous September 23, 2009

“After about six weeks of starting Diovan 80 mg my blood pressure began to go higher. My dosage was increased to 160 mg. My blood pressure would go up and down, reaching to over 200/100 several times. After a trip to the ER twice and the hospital once, I decided to take myself off Diovan and go back to my old medicine. Problem solved.”

1 / 10
Anonymous August 20, 2009

“After using Diovan for only a few days I developed shortness of breath and my blood pressure skyrocketed. I was also very lethargic. Within 2 days of stopping going back to my old blood pressure medication my pressure dropped significantly. This drug did NOT work for me for what it was prescribed for.”

1 / 10
Anonymous August 6, 2009

“I have been taking 80 mg of Diovan daily for about 10 years. My blood pressure remains under control and I have had no side effects at all.”

10 / 10
1waterboy2 July 25, 2009

“I have been taking this medication off an on for abut 10 years. My experience is that it lowers my blood pressure to around 120/60 from average 140/75. My problem is it causes me to have problems with my legs and I can't have good erections. I stop it for few days and my erection returns to normal. That's my biggest problem with it.”

3 / 10
Anonymous July 22, 2009

“Diovan HCT 160/12.5 - took for over 8 years. Blood pressure was controlled...however, did not realize that daily headaches, hair thinning, up and down blood sugar, weight gain, muscle aches, etc. were side effects. Stopped taking and all symptoms started to go away.”

5 / 10
Anonymous July 21, 2009

“After taking it for 4 days it made me sick to my stomach and caused great muscle pain in my left leg.”

1 / 10
miserable June 24, 2009

“Taking Diovan for 160 mg for 3 months with no noticeable side effects, than had what the doctor refers to as an orthostatic syneopal episode. I passed out. Was out of work for 4 weeks. Doctor increased dose to 320 and nearly all of the side effects listed for this medication has presented itself. The worst being muscle weakness and cramping. ”

1 / 10
robynrn May 25, 2009

“Diovan 80mg was prescribed to me. It did nothing for my blood pressure. I started on 160mg/12.5, this increased my BP from 140/90 to 160/107 and gave me serious side effects such as nausea, diarrhea, etc. My sister takes this medicine without any problems.”

1 / 10
rkm123 May 11, 2009

“Diovan effectively controlled my high blood pressure for 2 years. Then suddenly I developed low potassium levels; fluctuating blood pressure, rapid pulse, ringing in the ears, nausea and deep tissue pain with chronic inflammation. The dose was dropped by 1/2. Sleep apnea began. It took three months- many-ER visits, two hospitalizations and cardiac monitoring to figure out what my blood pressure was actually doing. Eventually it took only 1/4 of the dose of the medication to "control" my pressure without causing side effects. The onset of these symptoms without doctors recognizing them created concern for me about this medication. I recommend regular monitoring of your own blood pressure.”

6 / 10
Anonymous March 27, 2009

“I started using Diovan four months ago, although it has lowered my pressure considerably, I'm experiencing itchy and tender scalp. My hair is extremely brittle and constantly breaking.”

JaxJM March 22, 2009

“I took Diovan for two months to reduce blood pressure. It appears to be working, with no apparent side effects, other than COST. It is not available as a generic and even with a good prescription benefit it was costing me $60/month.”

6 / 10
GreatMom February 15, 2009

“I found that there are too many side effects with this medicine. The worst was numbing of my face, also I had nausea and vomiting which caused dehydration. I only took it for 2 weeks.”

1 / 10